# SDR SWAA2019081335789

- Difficulty date: July 30, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT BS. 663, LBL 34 BETWEEN DRAIN CUTOUT AND SLOT OF THE DRAIN HOLE.    / REPAIRED WEB PER ER AND EA.
